Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 914398, 7 pages
http://dx.doi.org/10.1155/2014/914398
Research Article

-Contractive Mappings on Generalized Quasimetric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
3Department of Mathematics, Payame Noor University, Tehran 19395-4697, Iran

Received 26 June 2014; Revised 30 July 2014; Accepted 30 July 2014; Published 18 August 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Erdal Karapınar and Hosein Lakzian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Antonio-Francisco Roldan-Lopez-de-Hierro, Erdal Karapinar, and Manuel de la Sen, “Coincidence point theorems in quasi-metric spaces without assuming the mixed monotone property and consequences in G-metric spaces,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Chi-Ming Chen, Erdal Karapınar, and Vladimir Rakočević, “Existence of Periodic Fixed Point Theorems in the Setting of Generalized Quasi-Metric Spaces,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Zhilong Li, and Shujun Jiang, “Fixed point theorems of JS-quasi-contractions,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Mujahid Abbas, Bahru Tsegaye Leyew, and Safeer Hussain Khan, “A new φ-generalized quasi metric space with some fixed point results and applications,” Filomat, vol. 31, no. 11, pp. 3157–3172, 2017. View at Publisher · View at Google Scholar